# SDR ASMF20180515012

- Difficulty date: May 2, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 52,100 hours, 24,100 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH FLAPS DISAGREE WAS SHOWN WHEN SELECTING FLAPS 1, FLAPS STAYS IN UP POSITION, USING ALTERNATE FLAPS FOR LANDING WITH FLAPS 30. MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-51, TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-53280. AIRCRAFT WAS SENT TO THE HANGAR AND THE CIRCUIT BREAKER P6-2A-11 (CO1443) WAS REPLACED IAW WDM 27-52-11, TESTED CORRECT.
